Rodríguez Bernal, Aníbal and Jiménez Casas, Ángela (2011) Singular limit for a nonlinear parabolic equation with terms concentrating on the boundary. Journal of Mathematical Analysis and Applications, 379 (2). pp. 567-588. ISSN 0022-247X
We analyze the asymptotic behavior of the attractors of a parabolic problem when some reaction and potential terms are concentrated in a neighborhood of a portion Γ of the boundary and this neighborhood shrinks to Γ as a parameter ε goes to zero. We prove that the family of attractors is upper continuous at the ε=0.
|Uncontrolled Keywords:||Asymptotic behavior; Attractor; Singular perturbation; Concentrating integrals; Upper semicontinuity|
|Subjects:||Sciences > Mathematics > Functional analysis and Operator theory|
|Deposited On:||23 Jan 2012 11:42|
|Last Modified:||23 Jan 2012 11:42|
Repository Staff Only: item control page